# SDR SWAA950649

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 629198
- Condition: Ruptured
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL APPROACHING 60 KNOTS, EXPERIENCED NUMBER 2 ENGINE POWER DROP.  ABORTED TAKEOFF AND RETURNED TO GATE.  INSPECTED AND REPLACED FUEL SUPPLY LINE FROM P AND D VALVE TO RIGHT NOZZLE.  OPS AND LEAK CHECKED OK PER BOEING M/M.
